# SDR 07FDEA01247

- Difficulty date: April 2, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Delaminated
- Location: Zone 600
- Component: Spoiler
- Component part number: 6517347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 14 SPOILER T/E IS SPLIT REMOVED AND REINSTALLED NR 14 SPOILER FOR T/E REPAIR REF M/M 27-61-0001-4, M/M 27-61-001-5.  SPOILER REPAIRED ON IDM WORK CARD ORDER NR 11841-6000-0004.
